# SDR SWAA2023082283846

- Difficulty date: July 29, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; OUTBOARD AFT FLAP; DELAMINATED.<[01] REMOVED ' R/H WING; OUTBOARD AFT FLAP' IAW AMM 27-51-22.;[02] OK TO INSTALL FLAP 113A3700-28 SERIAL 005289.;[03] INSTALLED AND TORQUED O/B AFT FLAP IAW AMM 27-51-22. FOR TRACK REPLACEMENT SEE FAULT TTG8Q00LHSD7 (#1128; 1129;1130 AND 1131);[04] VERIFIED INSTALLED AND TORQUED O/B AFT FLAP IAW AMM 27-51-22. FOR TRACK REPLACEMENT SEE FAULT TTG8Q00LHSD7 (#1128; 1129;1130 AND 1131);[05] REMOVED AND REPLACED R/H OUTBOARD AFT FLAP IAW AMM 27-51-22. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.;[06] INSPECTED WORK PERFORMED
